| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Flashers (1864)
| Date of Event |
04/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye (od) due to intractable starbursts.This suspect iol was replaced with a different model diu225 with lower diopter lens 8.5d.No incision enlargement, no vitrectomy and no sutures required.No patient post-op injury.No other information was provided.
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not yet been received.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: july 20, 2021 section h3.Device evaluated by manufacturer? yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half which is consistent with a lens that was handled during explant.Based on the return condition of the lens no further product evaluation could be performed.The complaint issue could not be confirmed and no product deficiency could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.